# SDR SWAA115837

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 66,127 hours, 46,141 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 711003
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT WARNING HORN AT FL 340, CABIN ALTITUDE 10,500.  REMOVED AND REPLACED MAIN OUTFLOW VALVE PER MM.
